MathSciNet Relay Station
MathSciNet bibliographic data
MR2329282 60J10 (60J80)
Coolen-Schrijner, Pauline; van Doorn, Erik A. Quasi-stationary distributions for a class of discrete-time Markov chains. Methodol. Comput. Appl. Probab. 8 (2006), no. 4, 449–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement